Generalized vector quasi-equilibrium problems

S. J. Li, K. L. Teo, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

48 Citations (Scopus)

Abstract

This paper deals with generalized vector quasi-equilibrium problems. Using a so-called nonlinear scalarization function and a fixed point theorem, existence theorems for two classes of generalized vector quasi-equilibrium problems are established.
Original languageEnglish
Pages (from-to)385-397
Number of pages13
JournalMathematical Methods of Operations Research
Volume61
Issue number3
DOIs
Publication statusPublished - 1 Jul 2005

Keywords

  • Generalized vector quasi-equilibrium problem
  • Lower semicontinuity
  • Nonlinear scalarization function
  • Upper semicontinuity

ASJC Scopus subject areas

  • Applied Mathematics
  • Management Science and Operations Research

Cite this